# SDR ASAA2015022510791

- Difficulty date: February 25, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 21,961 hours, 7,088 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STAB STA 137, 24 1/2' AFT OF FRONT SPAR, APPROX 1' IN LENGTH. LH. GROUNDED - YES. REMOVED DAMAGE & REPAIRED L/H STAB STA 137 LOWER SKIN IAW B737-800 SRM 55-10-01-2R-11 ALODINED & PRIMED IAW B737-800 SRM 51-20-01. TOPCOATED IAW B737-800 AMM 51-21-99 CATAGORY B REPAIR. INSPECTION THRESHOLD: 56,000 FLIGHT CYCLES. REPEAT INSPECTION INTERVAL 9,000 FLIGHT CYCLES.
